# SDR FDEA201608263009

- Difficulty date: August 26, 2016
- Submitted: August 26, 2016
- Operation: Air carrier
- Aircraft: N396FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46630
- Aircraft time: 85,800 hours, 35,947 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Fitting
- Part number: ACA7016501
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 595, RT SIDE T-CAP ON THE AFT FASTENER ROW OF THE HORIZONTAL LEG BETWEEN LONGERON 38-39, 3 HOLES HAVE CRACK INDICATIONS.  REAMED 3 HOLES ON THE AFT ROW OF HORIZONTAL LEG BETWEEN LONGERON 38 & 39.  HOLES LABLED B, C & D REAMED TO .277, REF SPM:  51-39-01, VOL 2 AND DPS 1.33  AND   INSTALLED BUSHINGS, BETWEEN 38 & 39R, IN REF TO: DPS 1.33.
